Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 21, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Mar 14, 2022, 9:56 PM CDT for 6 counties in Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2022, 9:56 PM CDT (02:56 UTC)
- Expired
- Mar 14, 2022, 10:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brazos County, TX, Burleson County, TX, Grimes County, TX, Montgomery County, TX, Walker County, TX, Washington County, TX
The radar
The Ft Hood radar (KGRK), 111 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Mar 14, 7:20 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3044 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
964
WUUS54 KHGX 150256
SVRHGX
TXC041-051-185-339-471-477-150330-
/O.NEW.KHGX.SV.W.0021.220315T0256Z-220315T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Houston/Galveston TX
956 PM CDT Mon Mar 14 2022
The National Weather Service in League City has issued a
* Severe Thunderstorm Warning for...
Grimes County in southeastern Texas...
Southeastern Burleson County in southeastern Texas...
Southeastern Brazos County in southeastern Texas...
Northeastern Washington County in southeastern Texas...
Northwestern Montgomery County in southeastern Texas...
West central Walker County in southeastern Texas...
* Until 1030 PM CDT.
* At 956 PM CDT, a severe thunderstorm was located over southeastern
College Station, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
College Station, Bryan, Navasota, Washington, Snook, Millican,
Anderson, Todd Mission, Kyle Field, Dobbin, Dacus, Plantersville,
Wellborn, Roans Prairie, Richards and Carlos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3041 9662 3066 9640 3072 9626 3076 9578
3025 9577
TIME...MOT...LOC 0256Z 268DEG 35KT 3054 9623
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
486
WWUS54 KHGX 150311
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
1011 PM CDT Mon Mar 14 2022
TXC041-051-185-339-471-477-150330-
/O.CON.KHGX.SV.W.0021.000000T0000Z-220315T0330Z/
Grimes TX-Burleson TX-Brazos TX-Washington TX-Montgomery TX-
Walker TX-
1011 PM CDT Mon Mar 14 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR GRIMES...SOUTHEASTERN BURLESON...SOUTHEASTERN BRAZOS...
NORTHEASTERN WASHINGTON...NORTHWESTERN MONTGOMERY AND WEST CENTRAL
WALKER COUNTIES...
At 1011 PM CDT, a severe thunderstorm was located near Anderson, or
10 miles north of Navasota, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
College Station, Navasota, Washington, Millican, Anderson, Todd
Mission, Dobbin, Dacus, Plantersville, Wellborn, Roans Prairie,
Richards and Carlos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3039 9649 3062 9628 3072 9615 3076 9578
3025 9577
TIME...MOT...LOC 0311Z 268DEG 35KT 3055 9606
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:35 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Mar 14, 6:35 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
635 PM CDT Mon Mar 14 2022
.AVIATION...
SHRA/TSRA are developing ahead of tonight's cold front with CLL and
UTS at most risk early this evening. As the evening progresses, look
for activity to continue to develop along and ahead of the front with
a SHRA/TSRA risk for the remaining TAF sites. Generally expecting MVFR
ceilings to develop this evening with the potential for IFR/LIFR
ceilings/visibilities associated with the stronger SHRA/TSRA. Rapid
clearing can be expected behind the front with strengthening NW winds
developing during the day tomorrow. 42
&&
.PREV DISCUSSION... /ISSUED 405 PM CDT Mon Mar 14 2022/
SHORT TERM [Through Tuesday Night]...
WAA associated with persistent onshore flow and south/southwest
winds aloft have allowed for temperatures today to outperform most
deterministic models, with some locations breaking the 80 degree mark
as of 3 PM this afternoon. Diurnal heating and increased moisture
associated with this flow pattern has also allowed for a widespread
cumulus field to develop ahead of the approach of an approaching
surface cold front, which will move into SE TX this evening.
Environmental conditions ahead of the approaching cold front
continue to support the development of some strong to severe storms
this evening through the early hours of Tuesday morning,
particularly in locations to the north of the Houston metro area
given the favorable positioning of the mid/upper level trough axis
to our west. Latest SPC mesoanalysis/model soundings indicate
widespread 0-6km shear values in excess of 60kts, upstream SBCAPE
values in excess of 1000 J/kg, midlevel lapse rates of around 7
degC, and low-level helicity on the order of 200 m^2/s^2 as
convection initiates over the next few hours. Given the favorable
parameter space for some severe convective development, a Severe
Thunderstorm Watch has been issued through 9 PM for portions of our
northern counties. This watch may be expanded to include additional
portions of SE TX as the event evolves tonight. Primarily, we
anticipate this mainly being a hail threat, though favorable low-
level shear also points to the possibility of isolated tornadoes.
Make sure you stay up to date with the latest forecast information
this evening, and have multiple ways to receive weather related
warnings!
Initial development of discrete cells ahead of an approaching cold
front will begin over the next few hours across the northern zones,
where the hail and tornado threat will be greatest in any stronger
storms that develop. As the front moves into SE TX, convection will
eventually become linear and quickly push through the area. Boundary
timing has sped up by a few hours compared to the previous package
given trends in hires guidance and enhanced diurnal heating thus far
this afternoon, with passage expected in the Brazos Valley around 8-
9 PM, the Houston metro around 10-11 PM, and the coast just after
midnight. Localized heavy downpours will be possible as the boundary
pushes through, though a flooding threat is not anticipated.
Behind the departing front, moderate north winds will develop and
bring a quick surge of drier air to the area. As a result, generally
clear but gusty conditions are expected on Tuesday, though some
locations northeast of the Houston metro may experience some
lingering cloud cover as wraparound moisture associated with the
departing surface low moves into the area. This will produce highs
in the 60s in these locations, where otherwise highs will reach the
low-mid 70s. Overnight lows will dip into the 40s/lower 50s with
mostly clear conditions expected to continue.
Cady
LONG TERM [Wednesday Through Monday]...
A transient high pressure will be sliding across Texas on Wednesday
providing the region with mostly sunny skies, high temperatures in
the mid to upper 70s, and light southeasterly winds. But this high
pressure will not be sticking around long as it will shift to the
central Gulf by Wednesday night increasing moist, southerly flow
into our region. Overnight low temperatures Wednesday night will be
in the low to mid 50s for most of the region while the coast remain
near 60. An upper level low will be moving into the Central Plains
Thursday morning developing a surface low in North Texas/Oklahoma
Thursday. Between the high pressure to the east and this developing
low pressure system to the northwest, the pressure gradient across
SE Texas will tighten helping to funnel very moist, warm air into
the region. PWATs climb from around 0.5" on Wednesday to around 1-
1.2" on Thursday. Expect increasing cloud cover and maybe some
streamer showers on Thursday afternoon as a result. Temperatures
Thursday afternoon climb into the upper 70s for most of the area to
even the low 80s across the B/CS area thanks to more sun getting
able to peak out over there. The cold front associated with the
system to the northwest will pass through our region late Thursday
bringing a line of showers and thunderstorms, however the best
dynamics for strong thunderstorms or heavy rain will remain north
and east of our region. It will usher in drier, cooler air for
Friday with highs in the low to mid 70s.
High pressure will be building over east Texas Friday night
providing dry air and light winds, so great conditions for
radiational cooling. Lows Friday night will dip into the 40s north
of I-10 with low 50s elsewhere. Unlike the high pressure that starts
the long term, this high pressure will not exit quite as quickly
providing us great weather this Saturday with clear skies afternoon
temperatures in low 70s. Conditions begin to change on Sunday as the
high pressure slides eastward and the southerly, moist onshore flow
resumes. High temperatures climb into the upper 70s on Sunday then
near 80 by Monday.
We will be monitoring a strong upper level low that moves down from
the Pacific Northwest on Sunday that moves into the Central Plains
Monday and Tuesday of next week. There is still a lot of the finer
details that need to be worked out with this system, but we could
start to see some precipitation as early as Monday morning as WAA
and PVA increases across the region.
Fowler
MARINE...
Persistent onshore flow has increased the risk of strong rip
currents this evening along Gulf facing beaches, so a Rip Current
Statement has been issued through tomorrow morning. A cold front
will be moving through the waters just after midnight tonight
bringing a line of strong thunderstorms. These thunderstorms will be
capable of producing frequently lightning, large hail, and locally
high wind gusts and seas. Moderate to strong northwesterly flow will
develop behind the front producing seas 4 to 6 feet, so caution
flags or small craft advisories may be necessary Tuesday morning
through Tuesday evening. High pressure on Wednesday will result in
light winds and low seas, then onshore flow returns on Thursday
ahead of the next front. This front will push through the coastal
waters late Thursday night into Friday morning with moderate
offshore flow develop for Friday. Quiet weather returns for the
weekend with the next system midweek next week.
Fowler
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 47 71 46 77 51 / 60 0 0 0 0
Houston (IAH) 53 72 49 76 52 / 90 0 0 0 0
Galveston (GLS) 59 70 55 69 59 / 80 0 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Tuesday morning for the following
zones: Bolivar Peninsula...Brazoria Islands...Galveston
Island...Matagorda Islands.
GM...NONE.
&&In the hours before
Special weather statement, Mar 14, 9:02 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
902 PM CDT Mon Mar 14 2022
TXZ163-176-150245-
Madison TX-Houston TX-
902 PM CDT Mon Mar 14 2022
...Strong thunderstorms will impact portions of Houston and
northeastern Madison Counties through 945 PM CDT...
At 901 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Elkhart to 11 miles northeast
of Madisonville. Movement was southeast at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crockett, Austonio, Grapeland, Lovelady, Latexo and Weches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Texas.
&&
LAT...LON 3151 9513 3107 9544 3096 9561 3110 9577
3114 9577 3116 9573 3121 9575 3123 9573
3127 9573 3130 9570 3129 9568 3132 9566
3134 9566 3135 9568 3136 9566 3137 9569
3139 9569 3139 9570 3155 9560 3159 9534
TIME...MOT...LOC 0201Z 297DEG 27KT 3161 9547 3110 9582
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPHSpecial weather statement, Mar 14, 9:07 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
907 PM CDT Mon Mar 14 2022
TXZ164-177-178-150245-
San Jacinto TX-Walker TX-Trinity TX-
907 PM CDT Mon Mar 14 2022
...A strong thunderstorm will impact portions of southwestern
Trinity, northwestern San Jacinto and east central Walker Counties
through 945 PM CDT...
At 907 PM CDT, Doppler radar was tracking a strong thunderstorm near
Riverside, or 7 miles northeast of Huntsville, moving east at 25 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Point Blank, Riverside, Sebastopol and Oakhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Texas.
&&
LAT...LON 3073 9549 3081 9552 3094 9526 3076 9519
TIME...MOT...LOC 0207Z 250DEG 21KT 3078 9547
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPHSpecial weather statement, Mar 14, 9:10 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
910 PM CDT Mon Mar 14 2022
TXZ211>213-150245-
Waller TX-Inland Harris TX-Austin TX-
910 PM CDT Mon Mar 14 2022
...A strong thunderstorm will impact portions of northeastern Austin,
central Waller and west central Harris Counties through 945 PM CDT...
At 909 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pine Island, or near Hempstead, moving east at 25 to 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hockley, Waller, Pine Island and Monaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Texas.
&&
LAT...LON 2997 9614 3005 9612 3005 9582 2987 9587
TIME...MOT...LOC 0209Z 279DEG 21KT 3000 9610
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPHSpecial weather statement, Mar 14, 9:41 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
941 PM CDT Mon Mar 14 2022
TXZ195>198-150315-
Brazos TX-Washington TX-Grimes TX-Burleson TX-
941 PM CDT Mon Mar 14 2022
...A strong thunderstorm will impact portions of western Grimes,
eastern Burleson, southern Brazos and northeastern Washington
Counties through 1015 PM CDT...
At 940 PM CDT, Doppler radar was tracking a strong thunderstorm over
Snook, or 11 miles southwest of College Station, moving east at 35
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
College Station, Bryan, Navasota, Snook, Millican, Kyle Field,
Wellborn and Carlos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Texas. A Severe Thunderstorm Watch also remains in
effect until 200 AM CDT for southeastern Texas.
&&
LAT...LON 3042 9669 3060 9663 3066 9656 3074 9603
3032 9602
TIME...MOT...LOC 0240Z 266DEG 31KT 3052 9648
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 14, 9:41 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
941 PM CDT Mon Mar 14 2022
TXZ163-164-179-150315-
Polk TX-Houston TX-Trinity TX-
941 PM CDT Mon Mar 14 2022
...Strong thunderstorms will impact portions of Trinity, east central
Houston and northwestern Polk Counties through 1015 PM CDT...
At 941 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Forest to 7 miles north of Trinity.
Movement was east at around 40 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Apple Springs, Groveton, Kennard, Pennington and Centralia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Texas. A Severe Thunderstorm Watch also remains in
effect until 200 AM CDT for southeastern Texas.
&&
LAT...LON 3144 9504 3144 9501 3142 9500 3141 9498
3141 9497 3138 9495 3134 9496 3133 9490
3130 9489 3128 9488 3126 9490 3123 9486
3121 9486 3116 9485 3115 9486 3114 9483
3084 9505 3100 9542 3147 9510 3147 9506
TIME...MOT...LOC 0241Z 287DEG 45KT 3145 9503 3105 9533
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPHLocal storm report, Mar 14, 9:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
952 PM CDT MON MAR 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL 15 NE GROVETON 31.22N 94.97W
03/14/2022 E1.75 INCH TRINITY TX AMATEUR RADIO
ROOF DAMAGE FROM GOLF BALL SIZED HAIL AT A
LOCAL APPLE SPRINGS BUSINESS.
&&The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:08 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Madison | 22 min |
| Mar 14, 7:13 PM CDT | Special Weather Statement | HGX | Brazos | 32 min |
| Mar 14, 7:27 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity, Walker | 23 min |
| Mar 14, 7:45 PM CDT | Special Weather Statement | HGX | Grimes | 30 min |
| Mar 14, 7:49 PM CDT | Special Weather Statement | HGX | Trinity | 41 min |
| Mar 14, 7:55 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Walker | 35 min |
| Mar 14, 7:58 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Polk, Trinity | 32 min |
| Mar 14, 8:12 PM CDT | Special Weather Statement | HGX | Washington | 33 min |
| Mar 14, 8:32 PM CDT | Special Weather Statement | HGX | Brazos, Madison | 43 min |
| Mar 14, 8:39 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison | 20 min |
| Mar 14, 9:02 PM CDT | Special Weather Statement | HGX | Houston | 43 min |
| Mar 14, 9:07 PM CDT | Special Weather Statement | HGX | Walker | 38 min |
| Mar 14, 9:10 PM CDT | Special Weather Statement | HGX | Waller | 35 min |
| Mar 14, 9:41 PM CDT | Special Weather Statement | HGX | Brazos, Burleson | 34 min |
| Mar 14, 9:41 PM CDT | Special Weather Statement | HGX | Trinity | 34 min |
| Mar 14, 10:26 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Walker | 34 min |
| Mar 14, 10:58 PM CDT | Special Weather Statement | HGX | Montgomery, San Jacinto | 32 min |
| Mar 14, 11:10 PM CDT | Tornado Warning | HGX | Liberty | 17 min |
| Mar 14, 11:12 PM CDT | Special Weather Statement | HGX | Liberty | 33 min |
| Mar 14, 11:20 PM CDT | Special Weather Statement | HGX | San Jacinto | 25 min |
| Mar 14, 11:29 PM CDT | Special Weather Statement | HGX | Brazoria | 31 min |
| Mar 14, 11:38 PM CDT | Special Weather Statement | HGX | Colorado, Fort Bend, Harris, Wharton | 22 min |
| Mar 14, 11:46 PM CDT | Special Weather Statement | HGX | Liberty | 29 min |
| Mar 14, 11:55 PM CDT | Special Weather Statement | HGX | Galveston | 35 min |
| Mar 15, 12:10 AM CDT | Special Weather Statement | HGX | Liberty | 20 min |
| Mar 15, 12:20 AM CDT | Special Weather Statement | HGX | Fort Bend, Harris, Jackson, Liberty, Wharton | 25 min |
| Mar 15, 12:30 AM CDT | Special Weather Statement | HGX | Galveston | 30 min |
| Mar 15, 12:44 AM CDT | Special Weather Statement | HGX | Brazoria, Chambers | 31 min |
| Mar 15, 12:47 AM CDT | Special Marine Warning | HGX | 28 min | |
| Mar 15, 1:13 AM CDT | Special Weather Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 32 min |
| Mar 15, 1:23 AM CDT | Special Marine Warning | HGX | 37 min | |
| Mar 15, 1:51 AM CDT | Special Weather Statement | HGX | Galveston, Matagorda | 24 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.